# SDR ASOA2016060614985

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT AFT DRAG ANGLE CRACKED AT FWD END.  REMOVED ATTACHING FASTENERS WITH THE EXCEPTION OF 2 EA THAT STILL NEED REMOVED IAW SRM 51-42-21-001-001 A01, 51-42-13-001-001 A01 & 51-42-22-001-001 A01.  LOCATED AND DRILLED NEW DRAG ANGLE IAW SRM 51-40-11-001-001 A01.  REMOVED LAST 23 FASTENERS AND REMOVED OLD DRAG ANGLE IAW SRM 51-42-21-001-001 A01.  COUNTERSINK FASTENER HOLES AND INSTALLED NEW VERTICAL STABILIZER LT AFT DRAG ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-27-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01.
